# SDR ASAA0872867

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 20,412 hours, 8,720 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60791
- Condition: Out Of Adjust
- Location: Pax Door
- Component: L-1 Door
- Component part number: 141A61505
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WAS HARD TO CLOSE.  ADJUSTED UPPER GUIDE PIN.
